# SDR CALA2017080802483

- Difficulty date: August 3, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 73,880 hours, 19,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146N104223
- Condition: Cracked
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME SPLICE AT BS 1480, STRINGER 22L IS CRACKED.  LOCATED AND DRILLED A NEW FRAME SPLACE IAW SRM 51-40-05, DETAIL I,
